# SDR MASA2013070852323

- Difficulty date: June 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 23,507 hours, 19,127 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK AND LOOP LOOSE AT EMERGENCY EXIT PULL COVER 19C; R2 VELCRO AND INSTALLED NEW HOOK AND LOOP AT EMERGENCY EXIT PULL COVER 14C.
